# SDR VNAA2010012700009

- Difficulty date: January 24, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 13,863 hours, 14,312 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Part serial: 03303H7741
- Condition: Cracked
- Location: Cockpit
- Part time: 13,863 hours, 14,312 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RT SIDE WINDOW CRACKED DURING CRUISE EN ROUTE FROM CLT TO GPT.  AIRCRAFT DIVERTED TO PNS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE RT SIDE WIDOW AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
